# SDR SWIA200719161

- Difficulty date: October 27, 2007
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 12,919 hours, 11,435 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 625 S12r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 625 RIGHT SIDE STRINGER 12 IS CRACKED, FOUND AT C-CHECK.  COMPLIED WITH REPAIRS AT STA 625 PER CRJ200 SRM 51-77-00 PG 1 AND REO 601R-53-61-422.
